# SDR AALA20110719LGA01

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 63,016 hours, 32,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN COCKPIT, BOTH FORWARD DOORS AND 1ST ROW INOPERATIVE.  REPLACED FORWARD OVERHEAD BATTERY PACK.  OPS CHECK NORMAL.
